See Alike in...

Alike App

Browser

styx

826d

i didnt mention it to my doctor because i guess i didnt think of it, but i get like really nauseous all the time. especially if i dont eat or drink enough water. does this have anything to do with pots or is it unrelated, also any tips to help with nausea?

Top reply
    • Smash

      822d

      I use nausea bands! They use a pressure point in your wrist and they’re super cheap! You can get them pretty much anywhere. I’m also on zofran for nausea but I had to get my doctor to prescribe it. It helps a ton though. I think it’s definitely worth mentioning to your doc!

    • Smash

      822d

      I use nausea bands! They use a pressure point in your wrist and they’re super cheap! You can get them pretty much anywhere. I’m also on zofran for nausea but I had to get my doctor to prescribe it. It helps a ton though. I think it’s definitely worth mentioning to your doc!

    • carolinaa

      826d

      + snacks also help a lot despite not really wanting to eat bc of the nausea

    • carolinaa

      826d

      I don’t experience many of the gastric problems that comes from pots but i do get really nauseous bc of my dizziness, which worsens a lot when i don’t sleep enough or am dehydrated

    • Hope7

      826d

      I have pots but I also have gastroparesis. Nausea is my worst symptom and always has been. I get iv fluids weekly, I can’t say it helps with the nausea but helps me have enough fluid for pots. Amazon sells a small aroma-inhaler called queasy-ease and it helps a little w/ nausea. I also started a medication that is a patch, called sancuso (graniesetron) the pill does not help but the transdermal patch does. I hope you find something to help, being nauseous is the worst feeling and I feel for you. ❤️

    • Annabeth_Jackson

      826d

      It has to do with POTS, best thing to do is def stay hydrated and to eat small snacks/meals throughout the day instead of big meals

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion